# SDR SWAA2022012562914

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 16,478 hours, 7,680 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Condition: Cracked
- Location: #2 Eng
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON PANEL SUPPORT FRAME CRACKED APPROX 3/4? LONG ; / [01] REPAIRED PER EA NO. 22-154-00212
